# SDR SWAA2021061622175

- Difficulty date: September 23, 2020
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 61,876 hours, 36,311 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK REAR SPAR ANGLE LOCATED AT LEVEL ORSS 143 AT RT WING / REMOVED AND REPLACED CLIP ANGLE LOC. REAR SPAR AT LEVEL ORSS 143 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 115A2000 REV:B
